# SDR MASA200500342

- Difficulty date: May 9, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 8,290 hours, 7,802 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022002
- Part serial: 1444
- Condition: Malfunctioned
- Location: Mlg
- Part time: 718 hours, 822 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW DIVERTED TO IAD DUE TO THE LANDING GEAR WOULD NOT RETRACT AND AN ASSOCIATED LG AIR/GROUND DISAGREE MESSAGE.  THE AIRCRAFT FERRIED TO CLT WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT GEN L/O AND T/R SYSTEM.  OPS CHECKED GOOD.
